Nonlinear discontinuous Petrov–Galerkin methods

authored by
C. Carstensen, P. Bringmann, F. Hellwig, P. Wriggers
Organisation(s)
Institute of Continuum Mechanics
External Organisation(s)
Humboldt-Universität zu Berlin
Type
Article
Journal
Numerische Mathematik
Volume
139
Pages
529-561
No. of pages
33
ISSN
0029-599X
Publication date
06.03.2018
Publication status
Published
Peer reviewed
Yes
ASJC Scopus subject areas
Computational Mathematics, Applied Mathematics
Electronic version(s)
https://doi.org/10.1007/s00211-018-0947-5 (Access: Unknown)